# SDR AALA20040742

- Difficulty date: July 21, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT SIGNS ABOVE AFT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK/CHARGER ASSEMBLY B5105 FOR EMERGENCY EXIT SIGNS ABOVE AFT OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
